# SDR DXTA200400399

- Difficulty date: September 19, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 6,004 hours, 3,729 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing Te
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE (FLAP FAIL) CAS AND FLAPS STUCK AT APPROX. 4 DEGREES, SLAT NORMAL.   REMOVED AND REPLACED THE LEFT HAND NR 4 ACTUATOR & GEARBOX WITH OVERHAULED UNIT, OPERATIONAL CHECKS WERE SATISFACTORY. ALL WORK WAS PERFORMED IAW CESSNA CITATION 750 MAINTENANCE MANUAL CHAPTER 27-52-00.
